# SDR AALA201811129002

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 76,091 hours, 25,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5700U2
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, BETWEEN BS 1300 - 1320, RBL 16.  REPLACED THE FLOOR SUPPORT IAW SRM 53-00-04-1A, AND 51-40-02.
